RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2015, Volume 20, Issue 5, Pages 17–29 (Mi fpm1665)  

Indecomposable $p$-local torsion-free groups with quadratic and cubic splitting fields

S. V. Vershina

Moscow State Pedagogical University

Abstract: Indecomposable torsion-free $p$-local Abelian groups of finite rank with quadratic and cubic splitting field $K$ are characterized. As a consequence, for groups with quadratic splitting field $K$ it is proved that $K$-decomposable $p$-local torsion-free Abelian groups of finite rank are isomorphic if and only if their endomorphism rings are isomorphic.

Full text: PDF file (159 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2018, 230:3, 364–371

Bibliographic databases:

UDC: 512.541

Citation: S. V. Vershina, “Indecomposable $p$-local torsion-free groups with quadratic and cubic splitting fields”, Fundam. Prikl. Mat., 20:5 (2015), 17–29; J. Math. Sci., 230:3 (2018), 364–371

Citation in format AMSBIB
\Bibitem{Ver15}
\by S.~V.~Vershina
\paper Indecomposable $p$-local torsion-free groups with quadratic and cubic splitting fields
\jour Fundam. Prikl. Mat.
\yr 2015
\vol 20
\issue 5
\pages 17--29
\mathnet{http://mi.mathnet.ru/fpm1665}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3589140}
\transl
\jour J. Math. Sci.
\yr 2018
\vol 230
\issue 3
\pages 364--371
\crossref{https://doi.org/10.1007/s10958-018-3741-0}


Linking options:
  • http://mi.mathnet.ru/eng/fpm1665
  • http://mi.mathnet.ru/eng/fpm/v20/i5/p17

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Фундаментальная и прикладная математика
    Number of views:
    This page:117
    Full text:46
    References:27

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020